Doctor insights on:
Not usually: There are no interactions among those three drugs. That isn't to say that you couldn't have a headache related to any one of them alone. We're all individuals and anything is possible. The usual approach to determining if there is a side effect is to stop them, see if your symptom promptly resolves, then re-add them one-by-one. ...Read more
No: Premarin (conjugated estrogens), (conjugated estrogens) a synthetic estrogen, is prescribed for menopausal symptoms such as hot flashes, vaginal dryness, anxiety etc. It can actually increase vaginal bleeding. Progesterone is prescribed to counter dysfunctional uterine bleeding. It is also prescribed to woman put on Premarin (conjugated estrogens) that still have a uterus to counter the effect that estrogenic Premarin (conjugated estrogens) has on uterus. ...Read more
Is taking an o-t-c estrogen pill better than prempro (conjugated estrogens and medroxyprogesterone)? I worry about getting cancer with prempro (conjugated estrogens and medroxyprogesterone).
Estrog amt not known: The 2002 study showed and increased risk, not an occurance of breast cancer, presumably due to the pro part of prempro (conjugated estrogens and medroxyprogesterone). Speak with your dr. About a different hormone combination. A known amount of hormone in a medication is far superior to otc meds...If you really need them. At age 40, i would also check with your dr as to whether you are menopausal. ...Read more
Night sweats, nausea, some random dizziness, no weight loss, 4 months post partum on metformin and levora (ethinyl estradiol and levonorgestrel). Any ideas?
Probably metformin: B"sd Initial consideration is are you pregnant? otherwise metformin can cause all GI side effects, including nausea. As a diabetes drug also can lead, although not typically, to hypoglycemia. One option is to stop the metformin and see if your symptoms are side effects of the medication. What is your blood glucose during your symptoms? ...Read more
I am experiencing fatigue, generalized abdominal pain and cramps, dizziness, nausea, hot flashes after excision of bowel endometriosis, why?
I'm taking trinessa (norgestimate and ethinyl estradiol). I've had nausea, fatigue, sore breasts, constipated, vaginal discharge, etc. Are these side effects? Should i stop taking it?
Trinessa (norgestimate and ethinyl estradiol): All of the symptoms you are having can be side effects of the medication you are taking. Talk to your doctor about stopping the medication. ...Read more
Started taking lisinopril hctz (hydrochlorothiazide) 25 20 last week. Suffering nightly with severe abdominal pain and cramping with nausea. Side effects? Discontinue use?
Unrelated: It is understandable with the time proximity to link appropriate treatment of hypertension to a possible cause of your new abdominal pain. They are likely unrelated. However get in to see your doc right away. Possible diagnoses include gallbladder, hernia, colon, and several more. Good luck. ...Read moreSee 1 more doctor answer
Lupron (leuprolide) injection yesterday and having heavy bleeding, headache, increased pelvic pain, dry mouth, nausea & vomiting. Is this normal reaction to lupron (leuprolide)?
Adverse reactions: Even thought some of the reactions you report sound common, the fact that you report having several significant reactions, including the dry mouth which seems to be very soon to present since the injection, i would urge you to visit the prescribing doctor so that you may discuss your reactions addressing the severity as well as the duration, also ruling out other possible causes. ...Read moreSee 1 more doctor answer
Taking metoclopramide tid for nausea/vomiting occurring after pelvic radiation therapy, vomiting diminished but nausea still occurs. Any better meds?
Sure, but...: Is your nausea/vomiting due to sluggish emptying of the stomach, local inflammation, or a functional process? Assuming evaluation to date has ruled out obvious organic disease, then anti-emetics that are centrally-acting (zofran) or prokinetics drugs are worth discussing with your doctor. Metoclopramide, while a useful agent, is frought with possible side effects. ...Read moreSee 1 more doctor answer
Taking metoclopramide tid for nausea/vomiting right after pelvic radiation session, vomiting diminished but nausea still occurs. Any suggestions/meds?
Brown discharge after menopause, breast cancer taking aromasin (exemestane) and have lower back pain ?
Weight gain etc: Most of my patients on Premarin (conjugated estrogens) do quite well as the benefits of taking it far out weigh the risks. Weight gain, bloating, breast , uterus cancer, blood clot , ht attack, stoke. These are all very uncommon in a healthy person taking this medication. If you have a uterus you will need to take Progesterone also but if you don't then u can just take estrogen which is safer. ...Read more
See your doc: More information is needed to get a clearer picture of what is going on. A thorough history of your symptoms as well as pertinent "negatives" would be helpful. ...Read more
Very standard: Dose.Get a more detailed answer ›